# SDR AU010110

- Difficulty date: February 14, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 101120108604
- Condition: Debonded
- Location: Fuselage
- Part time: 4,406 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOP SKIN DISBONDED.
